# SDR FDEA202102030299

- Difficulty date: February 3, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 60,188 hours, 39,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR NEEDED REPAIR. PIECE FELL OFF DURING CLOSURE ON L1 DOOR.   RMV & INSTALL NEW  L1 DOOR GIRT BAR IF PLACE REF B757 AMM 25-66-10-2. STILL REQ 52-11-25  25-5 NO. 1 PASS DR  GIRT BAR MECHANISM-ADJ/TEST DUR ADJ OF GIRT BAR FND PLAY IN   BOTH  THE FWD & AFT GIRT BAR CRANKS & LINK ASSY.  RMVD FWD & AFT GIRT BAR CRANKS   & LINKS WITHOUT BREAKING INTO THE ADJUSTMENT OF THE PERATING RODS OR LINK ARM   ADJ PLATES IAW 757 MM 52-11-25-5. INSTALLED FWD & AFT L1 DR GIRT BAR BRKT, LFTS &   CRKS IAW 757 CMM 52-11-07 ASSY  SEC 701 P742-743 2.K(37) THRU 2.K(43)(A)  USING E.A.   F-2560-T0359667.A.P1. STARTED AD OF L1 DOOR GIRT BAR ASSY IAW 757 MM 52-11-25-5 &   COMPLETED THRU STEP3.F.3.G. CONT ADJ WITH STEP. 3.F.3.H. FSHD ADJ OF L1 DR GIRT BAR   ASSY IAW 757 MM 52-11-25-5. PFMD SYS TEST OF GIRT  BAR MECHANISM REF B757 AMM 52-11-25  25-5. NO DEF NOTED. SLIDE & COVER STILL NEEDS TO BE INSTAL. INSTAL L1 DR ESC SLD RFT   AND CVR REF  B757 AMM 25-66-01-4 PERFORMED L1 DOOR PASS DR GIRT BAR  MECHANISM   SYS TEST REF B757 AMM 52-11-25-5. OPS  CKS NML
